# SDR 2009FA0000191

- Difficulty date: March 8, 2009
- Submitted: March 8, 2009
- Operation: General aviation
- Aircraft: N302A
- Make and model: Cessna M337B
- Aircraft serial: M3370331
- Aircraft time: 3,600 hours, 3,600 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder Head
- Part number: 2947171
- Condition: Cracked
- Location: Mlg Strut
- Part time: 3,600 hours, 800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING A HYD FLUID LEAK IN THE NOSE WHEEL WELL, LOCATED CRACK IN THE RETRACT CYLINDER HEAD BETWEEN THE ATTACH BOLT/BUSHING BOSS AND THE BARREL THREADS, IN THE UPPER RADIUS.  THERE WERE NO TOOL MARKS TO CREATE A STRESS RISER, AND NO HARD LANDINGS NOTED.  THIS WAS NOT VISIBLE, WITHOUT REMOVING THE RETRACT CYLINDER, AS IT WAS HIDDEN BY THE ATTACH STRUCTURE IN THE WHEEL WELL. APPROX 800 FLIGHT HOURS AND 19 YEARS SINCE LAST CYLINDER REMOVAL/RE-SEAL.
